Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Averaging approximation to singularly perturbed nonlinear stochastic wave equations|
|Citation:||Journal of Mathematical Physics, 2012; 53(6):1-12|
|Publisher:||Amer Inst Physics|
|Department:||Faculty of Engineering, Computer & Mathematical Sciences|
|Yan Lv and A. J. Roberts|
|Abstract:||An averaging method is applied to derive effective approximation to a singularly perturbed nonlinear stochastic damped wave equation. Small parameter ν > 0 characterizes the singular perturbation, and νᵅ, 0 ≤ α ≤ 1/2, parametrizes the strength of the noise. Some scaling transformations and the martingale representation theorem yield the effective approximation, a stochastic nonlinear heat equation, for small ν in the sense of distribution.|
|Keywords:||nonlinear equations; stochastic processes; wave equations|
|Rights:||© 2012 American Institute of Physics|
|Appears in Collections:||Applied Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.